advertisement
Question
Posted by: Jolla | 2009/02/12

Could i be pregnant ?

Usually i have my periods after 28 days.But now my problem is that I had unprotected sex nine weeks ago, and took morning after pills almost 48 hours later,after a period of 3 weeks i experienced bwoen discharge and thought my periods would come,but they did not. I have not experienced any periods after that, Could it still be the after effects of the morning after or is it it possible for me to get prgnant having taken a morning after?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You may be pregnant. DO a pregnancy test.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: FTM | 2009/02/13


Hi,

The morning after pill does mess up your cycle somewhat but rather do a test to be sure...

Good luck!

27W1D

Reply to FTM

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement